# SDR ASAA0691119

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 14,338 hours, 5,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501108
- Condition: Misdrilled
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT HOLES DRILLED IN MIDDLE FLOOR SUPPORT BS 500E REPAIRED IAW 53 00 53.
